# SDR NOCA201201291312

- Difficulty date: January 29, 2012
- Submitted: January 29, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 015T149928
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED, FAIRING 447DB INTERNAL SUPPORT ANGLE CRACKED.  REMOVED 447DB INTERNAL SUPPORT ANGLE AND INSTALLED NEW 447DB INTERNAL SUPPORT ANGLE AS PER BOEING DRAWING 015T1499.
